MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 42X27; SHOULDER REVERSE GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 42X27; SHOULDER REVERSE GLENOSPHERE
Model Number 04.01.0174
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 february 2021: lot 179115: (b)(4) items manufactured and released on 14-march-2018.Expiration date: 2023-03-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional devices involved: batch reviews performed on 10 february 2021: reverse shoulder system 04.01.0154 glenoid baseplate ø27x15 (k170452).Lot 175035: (b)(4) items manufactured and released on 07-march-2018.Expiration date: 2023-02-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Reverse shoulder system 04.01.0126 humeral reverse hc liner ø42/+3mm (k170452).Lot 179983: (b)(4) items manufactured and released on 24-april-2018.Expiration date: 2023-04-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452).Lot 174649: (b)(4) items manufactured and released on 06-dec-2017.Expiration date: 2022-11-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Reverse shoulder system 04.01.0126 humeral reverse hc liner ø42/+3mm (k170452).Lot 179983: (b)(4) items manufactured and released on 24-april-2018.Expiration date: 2023-04-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Reverse shoulder system 04.01.0182 short humeral diaphysis - cementless - 9 (k180089).Lot 182487: (b)(4) items manufactured and released on 11-may-2018.Expiration date: 2023-05-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Reverse shoulder system 04.01.0158 glenoid polyaxial locking screw - l18 (k170452).Lot 174740: (b)(4) items manufactured and released on 20-dec-2017.Expiration date: 2022-12-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Reverse shoulder system 04.01.0160 glenoid polyaxial locking screw - l26 (k170452).Lot 174742: (b)(4) items manufactured and released on 25-jan-2018.Expiration date: 2023-01-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Reverse shoulder system 04.01.0159 glenoid polyaxial locking screw - l22 (k170452).Lot 174741: (b)(4) items manufactured and released on 11-jan-2018.Expiration date: 2022-12-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery 2 years and 6 months after primary due to infection from the hematogenic source.The surgeon revised all implants.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM GLENOSPHERE 42X27
Common Device Name
SHOULDER REVERSE GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11320738
Report Number3005180920-2021-00117
Device Sequence Number11797365
Product Code PHX
UDI-Device Identifier07630040706612
UDI-Public07630040706612
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/05/2023
Device Model Number04.01.0174
Device Catalogue Number04.01.0174
Device Lot Number179115
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2021
Initial Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight70